# SDR 04FDEA03342

- Difficulty date: December 3, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22934
- Aircraft time: 29,059 hours, 16,483 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

IN DESCENT THROUGH FL200, THE NR 1 FIRE HANDLE LIGHT CAME ON INTERMITTENTLY.  IN CONJUNCTION WITH THE FIRE HANDLE AND BELL, THE NR 1 ENGINE DETECTOR INOP LIGHT ILLUMINATED.  RAN QRH FOR ENGINE FIRE AND SHUT THE NR 1 ENGINE DOWN.  INSTALLED A NEW FIRE CONTROL UNIT PER AMM 26-11-000-4.  TESTED PER AMM 26-11-000-1, OPS CHECK GOOD.  INSTALLED A NEW MAIN OIL FILTER, NO METAL FOUND IN THE OLD FILTER.  RAN THE ENGINE PER B-727-200 JRH, OPS AND LEAK CHECK GOOD.
